# SDR SWI2024031200208

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5755 · Spoilers
- Part: Spar
- Part number: UNKNOWN
- Condition: Split
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD GROUND SPOILER INNER SPAR PITTED    (C-CHECK RO 3/9/2024)   REMOVED CORROSION ON THE LH INBD GROUND SPOILER INBD AND OTBD LANDING AND SUPPORT CHANNELS (INNER SPAR). FOUND INBD CHANNEL OUT OF LIMITS AND OTBD CHANNEL WITHIN LIMITS REF CRJ 200 SRM 57-51-31. REMOVED & INSTALLED A NEW INBD GROUND SPOILER LANDING AND SUPPORT CHANNEL REF DWG 601R10224 REV L REF CRJ 200 SRM 51-42-06.  LH INBD GROUND SPOILER REPLACED, ORDERED & RECEIVED ON CAMP #27683033.  ALL CHECKS GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
